Bulletin of Symbolic Logic

Full Frobenius Groups of Finite Morley Rank and the Feit-Thompson Theorem

Eric Jaligot

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show how the notion of full Frobenius group of finite Morley rank generalizes that of bad group, and how it seems to be more appropriate when we consider the possible existence (still unknown) of nonalgebraic simple groups of finite Morley rank of a certain type, notably with no involution. We also show how these groups appear as a major obstacle in the analysis of FT-groups, if one tries to extend the Feit-Thompson theorem to groups of finite Morley rank.

Article information

Source
Bull. Symbolic Logic, Volume 7, Number 3 (2001), 315-328.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353798

Mathematical Reviews number (MathSciNet)
MR1860607

Zentralblatt MATH identifier
1002.03024

JSTOR
links.jstor.org

Citation

Jaligot, Eric. Full Frobenius Groups of Finite Morley Rank and the Feit-Thompson Theorem. Bull. Symbolic Logic 7 (2001), no. 3, 315--328. https://projecteuclid.org/euclid.bsl/1182353798


Export citation